Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 6, Pages 847–856 (Mi mz10079)  

Boundary-value problems with infinite indices and non-one-to-one shifts

B. A. Kats

Kazan Civil-Engineering Institute

Full text: PDF file (1220 kB)

English version:
Mathematical Notes, 1981, 30:6, 925–929

Bibliographic databases:

UDC: 517.9
Received: 20.10.1977

Citation: B. A. Kats, “Boundary-value problems with infinite indices and non-one-to-one shifts”, Mat. Zametki, 30:6 (1981), 847–856; Math. Notes, 30:6 (1981), 925–929

Citation in format AMSBIB
\Bibitem{Kat81}
\by B.~A.~Kats
\paper Boundary-value problems with infinite indices and non-one-to-one shifts
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 6
\pages 847--856
\mathnet{http://mi.mathnet.ru/mz10079}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=641658}
\zmath{https://zbmath.org/?q=an:0477.30031}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 6
\pages 925--929
\crossref{https://doi.org/10.1007/BF01145772}


Linking options:
  • http://mi.mathnet.ru/eng/mz10079
  • http://mi.mathnet.ru/eng/mz/v30/i6/p847

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:66
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021